# SDR SWAA2022053198038

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rh Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE OUTBOARD FWD EDGE ACCESS PANEL 642BB RT WING 2022-207269 / [01] REPLACED PLATE ASSY TRAILING EDGE OUTBOARD FWD EDGE ACCESS PANEL 642BB RT WING IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED PLATE ASSY TRAILING EDGE OUTBOARD FWD EDGE ACCESS PANEL 642BB RT WING IAW B737-700 SRM 51-40-02-0G-0
